Frequent question: Is there a generic for Claritin D?

It is available over-the-counter and as generic loratadine/pseudoephedrine. The lowest GoodRx price for the most common version of generic Claritin-D is around $12.95, 58% off the average retail price of $31.40.

What is the generic name for Claritin D?

About Loratadine / Pseudoephedrine

Loratadine/pseudoephedrine is an antihistamine combined with the same active ingredient as Sudafed. It is used to treat seasonal allergies and relieve nasal congestion and sinus pressure. It is sold over the counter, and also available as brand name Claritin-D.

What is comparable to Claritin D?

Claritin-D (loratadine / pseudoephedrine)

  • Claritin-D (loratadine / pseudoephedrine) Prescription or OTC. …
  • 14 alternatives.
  • Nasacort AQ (triamcinolone) Prescription or OTC. …
  • Zyrtec D (cetirizine / pseudoephedrine) Prescription or OTC. …
  • Sudafed (pseudoephedrine) Prescription or OTC. …
  • Claritin (loratadine) Prescription or OTC. …
  • Flonase (fluticasone) …
  • Allegra (fexofenadine)

Are Claritin D and Zyrtec D the same?

Claritin-D and Zyrtec-D have similar active ingredients and uses. They contain pseudoephedrine, also known as Sudafed. However, Claritin-D and Zyrtec-D are not the same. They contain different antihistamines; Claritin-D contains loratadine and Zyrtec-D contains cetirizine.

IT IS INTERESTING:  Does Benadryl allergy make you sleepy?

Do you need a prescription to get Claritin D?

You can get Claritin-D® at the pharmacy counter without a prescription in most states. Just ask a pharmacist for assistance. If you’re in the allergy aisle and you see the Claritin-D® product card, bring it to the pharmacy counter. You will need to provide your identification before purchase.

Is it bad to take Claritin D everyday?

Answer: Yes, it is ok to take the medication for an extended period of time. However, the “D” formulation has a decongestant (which is what the ‘D’ represents in the name) and this can raise your blood pressure. I would recommend discussing with your doctor if this will be a possible problem for you.

Does Claritin D have any side effects?

Dry mouth, mild stomach upset, trouble sleeping, dizziness, headache, nervousness, loss of appetite, or thirst may occur. If any of these effects persist or worsen, notify your doctor or pharmacist promptly.

Is Claritin D stronger than Claritin?

For someone with typical mild allergy symptoms, Claritin can be enough to relieve symptoms. For someone with more severe allergy symptoms that include nasal congestion and sinus pressure, Claritin-D may be better. Currently, there are no substantial clinical studies comparing Claritin and Claritin-D.

Which is better Claritin D or Allegra D?

Studies point to Claritin being more effective than Allegra for allergic rhinitis (faster onset of action, more symptom relief) Allegra may provide more eye symptom relief. Studies suggest Allegra may be more effective than Claritin for wheal and flare reactions (an allergic skin reaction).

Is Claritin as good as Zyrtec?

Zyrtec has a quicker onset of action compared to Claritin and may be more effective than Claritin in reducing allergy symptoms, according to one clinical trial. However, cetirizine, the active ingredient of Zyrtec, has been shown to produce more drowsiness than loratadine.

IT IS INTERESTING:  Are second generation antihistamines anticholinergic?

Should I take Flonase and Claritin D together?

Question: If someone is using a nasal steroid spray, such as Nasonex or Flonase, is it okay or even desirable to also use an oral antihistamine such as Zyrtec or Claritin? Answer: Yes, both antihistamines and nasal steroids can be used, depending on the clinical symptoms and the response to treatment.

Does Claritin D raise your blood pressure?

For allergy sufferers with heart disease, medicines such as Allegra, Zyrtec or Claritin should be safe. However, medicines containing decongestants — including Allegra-D, Zyrtec-D and Claritin-D — could increase your blood pressure and heart rate or interfere with your heart medication.13 мая 2019 г.

Which is better Zyrtec or Allegra D?

Is Allegra or Zyrtec more effective? A study looked at 495 patients with seasonal allergies and compared Allegra 180 mg daily to Zyrtec 10 mg daily for two weeks. Both drugs were found to be equally effective in treating allergy symptoms, and Allegra was found to cause less drowsiness than Zyrtec.

Why can’t you buy Claritin D over the counter?

Why is Claritin-D® behind the pharmacy counter? Claritin-D® contains pseudoephedrine as an active ingredient. The Combat Methamphetamine Epidemic Act of 2005 was signed into law to regulate retail over-the-counter sales of pseudoephedrine because of its use in the manufacture of illegal drugs.

Does Claritin D help with sinus infection?

Antihistamine Medications

Along the same lines as OTC options, antihistamine medications, such as Sudafed, Claritin, Zyrtec or Benadryl, can also offer sinus infection symptom relief.

Can I get Claritin D delivered?

For free home delivery, we can help transfer prescriptions from your doctor or current pharmacy during checkout. Once we’ve received your prescription, your medication will be delivered in 4-6 business days. For local pharmacy pickup, pay online and you will receive a Blink card.

IT IS INTERESTING:  Is Benadryl safe for pregnancy?
No runny nose